MAUDE Adverse Event Report: T2 BIOSYSTEMS, INC T2BACTERIA PANEL; DIRECT BLOOD BACTERIAL NUCLEIC ACID DETECTION SYSTEM

T2 BIOSYSTEMS, INC T2BACTERIA PANEL; DIRECT BLOOD BACTERIAL NUCLEIC ACID DETECTION SYSTEM
Model Number T2BACTERIA PANEL
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) 2024: t2 bioystems received a customer complaint that the t2bacteria panel produced a negative result compared to a positive blood culture result for pseudomonas aeruginosa.

Brand Name
T2BACTERIA PANEL
Common Device Name
DIRECT BLOOD BACTERIAL NUCLEIC ACID DETECTION SYSTEM
Manufacturer (Section D)
T2 BIOSYSTEMS, INC
101 hartwell avenue
lexington MA 02421
Manufacturer (Section G)
T2 BIOSYSTEMS, INC
101 hartwell avenue
lexington MA 02421
Manufacturer Contact
scott blood
101 hartwell avenue
lexington, MA 02421
7814571206
MDR Report Key18880588
Report Number3010097867-2024-00003
Device Sequence Number9255536
Product Code QBX
UDI-Device IdentifierM70880080723
UDI-Public+M70880080723/$$3240821WO22797Q
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K233184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2024
Device Model NumberT2BACTERIA PANEL
Device Catalogue Number80-08072
Device Lot NumberWO-22797
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Initial Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale